Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Had unprotected intercourse, itchy patch on penis, applied triple antibiotic cream, patch spreading. Is it STD?

Ok In February around Valentines Day my girlfriend and I had unprotected sex (which is what we do all the time) and shortly after that as i was sleep i got this real itchy feeling on the right side of my penis shaft, in the middle of march this flat scaly peely patch started to form almost looks like a burn or a rub. When i got into the shower I couldn t see it anymore but when i dryed off it became scaly again, so i put some triple antibiotic cream on it and it scabbed over a course of 3 days but when i got into the shower the scabbed peeled off and it looks like its going away but now i can see another one starting to form on the other side i m confused about what this is, the first one itches from time to time and is peeling it looks like a flat blotchy patch......Is this an STD????? In january I had unprotected sex with another girl, is this something from that???? Please help I am freaked out about this. I am not having any other symptoms besides this one small pimple thats formed on the opposite side of shaft no flu , no discharge from penis just these dry patches
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dry patches on the penis you are mentioning are not a sign of std,i think it is only lichen planus.it is apapulosquamous disorder .which is cured by momate ointment in the day and tacrolimus ointment in the night
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor